Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine and headache. On sibelium. Why don't I sleep properly? What can help pain?

Hai am Devanand... recently i am suffering from migraine headache (one side right head ache) i have consulted an ENT specialist and he has referred for X-ray and then decided that it is a migraine and he has given me 30tablets of sibelium 10 mg every day as i am working in night shift i am having it in the morning after my breakfast and going to sleep.. Pls tell me if this is dangerous as i dont sleep properly as am working in night shift i used to sleep 1 hour in the night shift once i get up from the sleep immediately i used to get the pain very hard.. pls help me if the treatment given for me is okay and if it not dangerous and can this be solved permanently.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Dear Devanand, hello.
Thanks for writing in.
Migraine is governed by some factors which trigger it. Some common factors are:-
1. Lack of sleep
2. Physical and mental stress
3. Heavy exercise
4. Smoking
5. Excess chocolates
6. Dairy Products
In your case lack of sleep result in trigger of migraine. Take adequate sleep. If you are having night shift duties, have rest during daytime.
Sibellium is a good medicine for prevention of migraine. It is more important that you control the triggering factors.
I hope this is helpful to you.
Thanks and take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor